# SDR AALA201706199001

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 48,915 hours, 28,717 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Part number: D5528000301300
- Part serial: CC2185
- Condition: Damaged
- Location: Elevator
- Part time: 48,923 hours, 28,720 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS 27 INCHES FROM INBOARD END OF ELEVATOR AND 19 INCHES FROM TRAILING END. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
